Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized spectrum and a problem of Apostol


Author: Mostafa Mbekhta
Journal: Proc. Amer. Math. Soc. 118 (1993), 857-859
MSC: Primary 47A10
MathSciNet review: 1145948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete answer to a question of Apostol concerning the asymptotic behaviour of the reduced minimum modulus of a bounded operator on Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1145948-4
Keywords: Generalized spectrum, reduced minimum modulus
Article copyright: © Copyright 1993 American Mathematical Society